# SDR YENA2025122601269

- Difficulty date: December 24, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 02580
- Aircraft time: 73,627 hours, 26,735 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2038 SJO- FLL,  AIRCRAFT N629JB  HAD A REPORT OF THE FOLLOWING - INFLIGHT REPORTS BELOW 10,000 FT AN ODOR EVENT ROW 20 AND BEHIND TO THE GALLEY (DIRTY SOCK SMELL) NO 30 DAY HISTORY FOR CABIN ODOR.; AIRCRAFT N629JB  HAD A REPORT OF THE FOLLOWING - INFLIGHT REPORTS BELOW 10,000 FT AN ODOR EVENT ROW 20 AND BEHIND TO THE GALLEY (DIRTY SOCK SMELL) NO 30 DAY HISTORY FOR CABIN ODOR."
